The Riccati differential equation with complex-valued coefficients. (English) Zbl 0215.14201


34M99 Ordinary differential equations in the complex domain
34A34 Nonlinear ordinary differential equations and systems
Full Text: EuDML


[1] C. Kulig: On a system of differential equations. Zeszyty Naukowe Univ. Jagiellońskiego, Prace Mat., Zeszyt 9, LXXVII (1963), 37-48. · Zbl 0267.34029
[2] Z. Butlewski: O pewnym ruchu plaskim. Zeszyty Naukowe Polit. Poznanskiej, 2 (1957), 93-122.
[3] Z. Butlewski: Sur un mouvement plan. Ann. Polon. Math. 13 (1963), 139-161. · Zbl 0118.30503
[4] R. A. Struble: Nonlinear Differential Equations. Toronto - London 1962, p. 177. · Zbl 0124.04904
[5] S. Lefschetz: Differential Equations: Geometric Theory. New York 1957, 139-161. · Zbl 0080.06401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.